BREAKING NEWS

Metro

World

Spiritual

7 Mar 2018

Young Man Goes Insane After Overdosing On Tramadol In Lagos [See Photos]

A man had to be taken to a hospital after overdosing on Tramadol and acting strangely in the commercial city of Lagos.

A young “science student” who went berserk after taking excess of the opioid pain medication in a fruitless attempt to get high, has been taken to a hospital after overdosing on Tramadol on Sunday in Lagos.

It was gathered that the young man had to be restricted by being tied up by people around as he behaved strangely in public.

Water was poured on him and garri fed him as those who tied him up did all they could to bring him back from the “excited state”.

According to an online user, the young man was later taken to the general hospital in Lagos where he was treated.

SHARE THIS STORY USING ANY OF THE BUTTON BELOW ⬇

PLACE YOUR TEXT ADVERT BELOW ⬇⬇⬇

Loading...

SHARE YOUR STORY WITH US VIA EMAIL: INFO@247NIGERIANEWSUPDATE.CO

RECEIVE NEWS VIA OUR WHATSAPP, KINDLY TEXT +234 701 056 0394 TO ADD YOU

CLICK HERE TO JOIN US ON OUR YOUTUBE CHANNEL FOR NEWS UPDATE

CLICK HERE TO JOIN US ON TWITTER FOR INSTANT NEWS UPDATE: @247NGNEWSUPDATE

CLICK HERE TO JOIN MILLIONS AROUND THE GLOBE TO READ NEWS ON OUR FACEBOOK FAN PAGE

FOR INSTANT UPDATES ON INSTAGRAM CLICK HERE

RECEIVE INSTANT NEWS UPDATE VIA OUR BBM BROADCAST: D3EDEFDF

Post a Comment

 
Copyright © 2015 247 Nigeria News Update
Website by Tech Guardian